Test Bank
Nightingale College BSN 366 Exit HESI V2
Original · Latest version
2026 edition
Most recent original question bank · Latest 2026 edition
Nightingale College BSN 366 Exit HESI V2
Explore Nightingale College BSN 366 Exit HESI V2, a completed original study PDF with its own purchase and secure delivery.
$19
Write the exact name in full of the material you're looking for.
Free preview · Original latest version
Sample questions from Nightingale College BSN 366 Exit HESI V2
This material has 90 questions with answers and rationales. Here are the first 5.
1.In the emergency department, a client with suspected stroke develops sudden difficulty speaking. Which action should the nurse take first?
- A.Determine the time the client was last known well
- B.Lower the head of the bed and elevate the legs
- C.Give the prescribed oral aspirin
- D.Obtain a detailed medication history
Rationale: The last-known-well time helps determine eligibility for time-sensitive stroke treatment. Aspirin may be contraindicated until hemorrhage is excluded, and oral medication is unsafe until swallowing is assessed. Positioning and medication history do not take priority over establishing the treatment window.
2.A client states, 'I feel shaky and sweaty,' and has type 1 diabetes. The blood glucose is 54 mg/dL, and the client is alert and able to swallow. What should the nurse do?
- A.Keep the client NPO and notify the provider
- B.Give 15 g of a rapid-acting oral carbohydrate
- C.Give a high-protein snack and recheck in 1 hour
- D.Administer the scheduled dose of rapid-acting insulin
Rationale: An alert client with hypoglycemia should receive about 15 g of fast-acting carbohydrate, followed by a glucose recheck in about 15 minutes. Insulin would worsen the hypoglycemia. Protein alone acts too slowly, and an alert client who can swallow does not need to remain NPO.
3.A client with heart failure reports increasing breathlessness while lying flat. Which assessment finding requires the most immediate follow-up?
- A.Fatigue after walking to the bathroom
- B.Bilateral ankle edema that is unchanged
- C.A 1-kg weight gain over the past week
- D.New crackles and an SpO2 of 88% on room air
Rationale: New crackles and hypoxemia suggest acute pulmonary congestion and impaired oxygenation. The other findings can occur with chronic heart failure but are less urgent without respiratory compromise. Addressing oxygenation and promptly escalating care take priority.
4.A client receiving chemotherapy has an absolute neutrophil count of 400/mm3. Which actions should the nurse take to reduce infection risk? Select all that apply.
- A.Screen visitors for symptoms of infection
- B.Perform hand hygiene before every client contact
- C.Place fresh flowers at the bedside
- D.Offer raw sprouts as a source of nutrition
- E.Report a temperature of 38.0 C promptly
- F.Avoid rectal temperatures and suppositories
Answer and rationale are in the full material.
5.A client with a new ileostomy asks how to protect the skin around the stoma. Which instruction is best?
- A.Change the pouch only when leakage occurs
- B.Clean the skin with alcohol at each pouch change
- C.Fit the skin barrier opening closely around the stoma
- D.Apply the pouch while the skin is still wet
Answer and rationale are in the full material.
+85 more questions with answers and rationales
Create a free account to save this material and start studying. Pro members get full access to every test bank.
Sign up freeLook inside
Create a free account
Save this guide, track progress and find your purchases in your dashboard.
Already have an account? Sign in
Released October 30, 2026 · Independent original practice and study material.